# SDR AMTA200700282

- Difficulty date: June 7, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 8300005604
- Part serial: 4322
- Condition: Unserviceable
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW HEAT OFF LIGHT REMAINS ILLUMINATED WITH LT SIDE WINDOW HEAT OFF LIGHT REMAINS ILLUMINATED WITH SWITCH ON.  T/S IAW FIM 31-40-00-810-813, FOUND PS-9/ CONTROL POWER LIGHT ON LT SIDE WINDOW HEAT CONTROL UNIT.  REMOVED AND REPLACED CONTROL UNIT IAW AMM 30-41-11-081.  OPS NORMAL.  (K)
